# SDR CALA2024041501080

- Difficulty date: April 7, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 78,896 hours, 28,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A98724
- Condition: Corroded
- Location: Bs 974-984 Rbl17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0049) CORROSION ON MAIN DECK FLOOR SUPPORT STA 974-984 RBL 17. REMOVED FLOOR SUPPORT DAMAGE AND INSTALLED NEW FLOOR SUPPORT P/N :140A987204 IAW B737-700 SRM 51-40-02-0G-0 PAR 9,B.
